IJPAM: Volume 88, No. 3 (2013)


A.T. Oladipo$^1$, O.A. Fadipe-Joseph$^2$, C.N. Ejieji$^3$
$^1$Department of Pure and Applied Mathematics
Ladoke Akintola University of Technology
Ogbomoso, NIGERIA
$^{2,3}$Department of Mathematics
University of Ilorin
P.M.B. 1515, Ilorin, NIGERIA
$^2$The Abdus Salam International Centre for Theoretical Physics
Trieste, ITALY

Abstract. Inequalities conditions for certain new classes of univalent functions were determined. Also,the distortion inequalities for the the new class of univalent functions was established.

Received: April 12, 2013

AMS Subject Classification: 30C45

Key Words and Phrases: starlikeness, convexity, uniformly starlike functions, w-convex funtions, Carlson-Shaeffer

Download paper from here.

DOI: 10.12732/ijpam.v88i3.2 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 88
Issue: 3